Sun Dao-chun, . A Result of Borel Point for Algebroidal Functions with Infinite Order[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 5-8 .
Citation:
Sun Dao-chun, . A Result of Borel Point for Algebroidal Functions with Infinite Order[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 5-8 .
Sun Dao-chun, . A Result of Borel Point for Algebroidal Functions with Infinite Order[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 5-8 .
Citation:
Sun Dao-chun, . A Result of Borel Point for Algebroidal Functions with Infinite Order[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 5-8 .
The definition for Borel point of algebroidal functions with infinite order in the unit disc is given in this article. Furthermore, one of Li Guo-ping's theorems (see the reference [1]) on the cluster line of meromorphic functions with infinite order is extended to that of algebroidal functions with infinite order in the unit disc.